Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jus407

Veteran Member
  • Content Count

    146
  • Joined

  • Last visited

Everything posted by jus407

  1. ok i started tane a about a year ago, i had no oil on my face during tane and after i stopped taking tane the oil came back, however when my 'anniversary' for taking tane came up my oily face has once again gone away?!?! is this possible or common? for your skin to dry out when it nears the time you last took tane? my only other guess as to why this is happening is because i took a high dose B5 regimen 10 grams per day for several months but i stopped that and the oil kinda returned slightly
  2. Just to let you know I do NOT RECOMMEND people take zinc!!!! I took zinc and I would throw up after I took it, you have to take Zinc AFTER a meal because if you take it on an empty stomach you will feel like CRAP!!!! just FYI!
  3. I would also have to agree with the ADD accutane connection i was rendered useless while on tane (i actually payed people to do some of my work ) try B5 it helps me with acne and yeah i would put school work before acne, because i failed one of my classes and my scores dropped by 10~ points per class i would say while on tane, but luckily i had a teacher who cared about her students and she knew i was ADD and i was having problems with my ADD and she helped me pass, so i was lucky...
  4. try taking vitamin b5 it works for me doesnt keep me clear but it helps alot and from what it sounds like it might help you, look into it.
  5. well ive been on tane and dont really want to go back on it again and my face looks pretty bad so is there some sort of hormonal treatment for guys? how does it work?
  6. HOWEVER, Vitamin A is a precursor to Isotretinoin and your body dose produce it naturally in micromilligram/milligram doses so theoretically taking vitamin a will increase your isotretinoin levels but it mostly gets converted into other retinoids (that also help with acne and skin care) http://en.wikipedia.org/wiki/Isotretinoin --- it says that vitamin a gets converted into isotretinoin (1st paragraph) http://www.exrx.net/Nutrition/Antioxidants/VitaminA.html ---- this page tells you that 9
  7. what about flushing, I NEVER knew what 'flushing was' until accutane it would happen to me 5 times a day so embarrassing and it still does some but no where near as bad my prom pictures are not what i would have imagined due to flushing (i looked so shy) was flushing as bad or what?
  8. did you have pain problems (back muscle pain) i did and my doc mentioned going back on a second course and now i want to but during the first course my g/f said i was completely different and when i got off i made a complete turn around said i was a different person (MUCH BETTER) and i fear becoming the monster i was when i was on it
  9. yeah i am only 4 months post tane and all i have are slightly dry lips but i am also taking vitamin a supplements for oily skin
  10. Hey i have a link n my signature check it out, it should help ya a little eat alot of chocolate to make your face break out (i dont care what people say i eat chocolate and a break out bad within 2 days) and i got a pic of my 2 months post tane my skin looks pretty damned good but just be prepared for the dry ass lips... http://img146.imageshack.us/my.php?image=photo0034jkw9.jpg and if your a candidate not sure tell em it scars (if it does) and tell him youve done everythign else and are sick
  11. OK i got off tane 2 months ago it feels like much longer (in a good way) since I got off the Tane my intire life has changed when i was on tane it sucked i was completely different I was hateful, now im happy smiling and enjoying life tane was deffinetally worth it, however now i get small pimples the size of a pen dot there driving me crazy (i dotn have alot they are just ugly to look at) clear me up very well, oilyness down, but still there. So my questions since you got off tane have you not
  12. I am not sure if this is a safe thing sine i got off tane not but 2-3 months ago but i told my girlfriend asked me if i would pierce my ears i said wait till schools out and if you pay for it, well that times come i have there stud and i am wondering since i took tane about 2-3 months ago shoudl i wait or is it ok? it not like im getting surgery done its one small puncture in my ear but i wanted to ask yuo guys if you knew what to do or not. BTW: i got off tane 2-3 months ago and my face has b
  13. sorry but 6 months is 6 months i read a post about a girl who waxed her eyebrows (she just couldnt wait) and she ripped a lay or skin off her face!.... now she has to worry about HUGE scarring and even worse the wounded skin will scab up and the scab (due to the tane) will cause the scab to dry out and cause even more damage, just wait. its worth it i cannot believe (but i am guilty too) people finally get clear skin but no thats not enough (and again i am very guilty of it) but honestly its a
  14. how can you tell the difference between scars and pimples (scars that are bumps) i read on the board that scars can sometimes be bumpy and look like pimples how can you tell i have several 30 or so small bumps over my face and i am not sure if they are pimples or scars plus my face does not look anythign like the pictures i have seen on the internet about before and after pictures (i have seen peoples face completely clear up and have hardly no scaring my face looks just as bad as when i started
  15. I just used the restroom and when i went to clean myself i noticed a small red color in the toilet paper and when i further examined my stool i noticed i had some blood in it i have heard from the board before that that could mean sereous problems but what kind of problems? i would go to the doctor and tell him but everytime i tell him something thats wrong he says its either not due to tane or thats a common thing dotn worry about it should i worry?
  16. umm, i can tell you when my lips peeled it kinda left a discolored layer of skin (if i peeled the skin to far to the healthy areas of my lips and they would discolor alittle darker so thats probably all you will see if it scars but i would keep up with neosporin keep it moist dont let it dry at all and next time read the labels they say it for a reason, and i am really sorry for you!! but overall use tweezers or somehting next time and besure to wait 6 months until after your done to wax again!
  17. yeah i just took my last pill not but a couple hours ago and i am about 99% clear and i am worreid about breaking out again like you sorry to hear about your breakout!
  18. Im not freakign out i might just ask my doctor to give me one more month on a REALLY high dose say 120mg's (that would put me at 2.0mg/kg im at 1.5mg/kg a.k.a. 80mg's per day. is this normal, or is my body getting used to the tane i have noticed i am getting far less side effects lately even with a dose increase but here lately its been returning (dryness/muscle pain etc etc)
  19. OK, i have a family member who worked with TANE al of her career, she told me ususally you get 2 Breakouts while on tane on eis the IB and the other usually happens once the first breakout clears away, and you usually (not always) break out again around month 2 (i did) i tell you this to prepare you, and if you read this and DONT get a second breakout then good for you but she told me usually you get two breakouts just talk with your doctor if you dont want to get the IB DO NOT: pop your
×